# SDR 99ZZZX2433

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778VK
- Make and model: Cessna 210M
- Aircraft serial: 21062895
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 12324001
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 9,536 hours
- Component: 123260029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE INSPECTION, HEARD SQUEEKING NOISE FROM TAIL.  REMOVED PANELS, INSPECTED, FOUND TWO BRACKETS CRACKED.  CAUSE UNKNOWN.
